# SDR AALA20101110TUL01

- Difficulty date: November 10, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 61,705 hours, 21,194 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STATION 670 RIGHT BUTTLINE 24.  ACCOMPLISHED SEAT TRACK SPLICE REPAIR.
